# SDR SIMA20120414006

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 26,005 hours, 22,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cushion
- Condition: Missing
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE NR 1 EMERGENCY POWER SUPPLY BATTERY HAS MISSING SHOCK ABSORBING CUSHION PAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED NR 1 EMERGENCY LIGHTING BATTERY IAW W/C 33-700-19.  THE OPERATIONAL CHECK OF EMERGENCY LIGHTS WAS GOOD IAW W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
